# SDR ASOA2012062901843

- Difficulty date: June 25, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 28,101 hours, 24,824 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Part time: 986,088 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AFTER T/O RT MAIN GEAR SHOWED A RED BOX COMPLIED WITH QRH AND GEAR CAME DOWN WITH ALTERNATE EXTENSION PROCEDURE. (ACFT RETURNED TO DEPARTURE, EMERGENCY DECLARED.  FOUND RT MAIN UPLOCK PROXIMITY SENSOR GAP OUT OF ADJUSTMENT.  ADJUSTED RT MAIN UPLOCK PROXIMITY SENSOR TO SPEC IAW AMM 32-32-05.  OPS TESTED GOOD. NO DEFECTS NOTED.
